# SDR 2006UALA01747

- Difficulty date: September 8, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON PREVIOUS FUSELAGE SKIN REPAIR DOUBLER UNDER DORSAL FIN BLADE-BULB SEALS BS 886-897.  MAJOR REPAIR; REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR.
